# SDR USAA2011072100017

- Difficulty date: July 16, 2011
- Submitted: July 22, 2011
- Operation: Air carrier
- Aircraft: N441US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24812
- Aircraft time: 55,767 hours, 38,636 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6517684U65
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FPBH INSPECTION - CRACK ON SKIN CLIP ANGLE BETWEEN BS 294.5 TO BS 303.9, S10L.  REPLACED SKIN CLIP ANGLE IAW B737 SRM 51-20-05 & BOEING DRAWING 65-17684.
